# SDR DXTA2025012102043

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N682QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605654
- Aircraft time: 16,492 hours, 12,563 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Roller
- Condition: Iced
- Location: Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON RAISING THE LANDING GEAR, THE RED UNLOCK LIGHT STAYED ILLUMINATED AND THE HYD PRESS LIGHT STAYED ILLUMINATED.  LOWERED THE GEAR, ALL THREE GREEN LIGHTS ILLUMINATED. LANDED SAFELY. CORRECTIVE ACTION: REMOVED ICE FROM MAIN UNLOCK ROLLERS. OPS CHECK GOOD. IAW CE560XL AMM 32-01-00
